# SDR 95FDEA01440

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD BS 950, WL 208, RBL 12, 45 AND LBL 25.  FOUND ADDITIONAL CORROSION AT LBL 11.  REMOVED CORROSION FROM ALL AREAS.  FOUND AREAS AT LBL 11, 25 TO BE WITHIN LIMITS.  AREA AT RBL 12, 48 WERE FOUND OUT OF LIMITS.  REPAIRED AREAS AT RBL 12 AND 48 PER FEDEX EA 7-5310-25837.
